MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Model Number MRCS28
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 05/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to limited information, this event is being reported in a conservative manner.Not yet determined if device available.
 
Event or Problem Description
On 30 may 2017 the manufacturer received notification through patient tracking of a memo 3d rechord semirigid annuloplasty ring that was implanted/explanted on (b)(6) 2017.
 
Additional Manufacturer Narrative
As per physician medical judgment of failure to implant mitral ring due to the patient requiring a mitral valve replacement , this event was not device related and no investigation will be performed.The device is not available for return.Device not returned to manufacturer.
 
Event or Problem Description
The manufacturer was notified through patient tracking of a memo 3d rechord, (b)(4) that was implanted/explanted on (b)(6) 2017.On follow up with the physician it was determined that failure to implant the mitral ring was due to patient anatomy.As per physician medial judgment the patient required a full mitral valve replacement and a mitral ring repair was not possible.The memo 3d rechord was removed and a 27mm bioprosthesis (model/brand unknown) was used for the mitral replacement.The amount of added xclamp time for the mitral valve replacement is not known.Patient left the or in satisfactory condition but still in critical condition for postoperative care (as of (b)(6) 2017).The device is not available for analysis.

Brand Name
MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Common Device Name
MEMO 3D RECHORD
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L
strada crescentino snc
saluggia,, vc 13040
IT  13040
MDR Report Key6676029
Report Number3005687633-2017-00067
Device Sequence Number19325604
Product Code KRH
UDI-Device Identifier08022057013118
UDI-Public(01)08022057013118(240)ICV0968(17)210608
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/08/2021
Device Model NumberMRCS28
Device Catalogue NumberICV0968
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/30/2017
Supplement Date Received by Manufacturer12/05/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR